# SDR MWEA040030

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 44,732 hours, 42,724 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 0861EWR
- Part serial: 205
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STALL INDICATION LIGHT CAME ON.  CLEANED LEFT AND RIGHT FLAP POSITION TRANSMITTER CANNON PLUG, REMOVED AND REPLACED NUMBER TWO ANGLE OF ATTACK TRANSDUCER.
